International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 293-297
Matrix spread sets of -primitive semifield planes
Department of Mathematics, Texas Tech University, Lubbock 79409, Texas, USA
Received 10 February 1995; Revised 16 May 1995
Copyright © 1997 M. Cordero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this article we present the matrix spread sets of the -primitive planes of order